# SDR R61A201209080477

- Difficulty date: September 8, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 11,872 hours, 7,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 340022
- Part serial: 003537
- Condition: Failed
- Location: Cabin
- Part time: 11,862 hours, 7,602 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT BATTERY NR 2 FAILED THE FUNCTIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY IAW AMM 33-50-01.  OPS CHECKED GOOD.
